# SDR SWAA031003

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME CORRODED AND CRACKED AT BS 639, BETWEEN WL 208 & WL 212 RT SIDE.  REPAIRED FRAME PER SRM.
